MathSciNet Relay Station
MathSciNet bibliographic data
MR1972709 42B25 (47G10)
Duong, Xuan Thinh; Yan, Lixin Commutators of BMO functions and singular integral operators with non-smooth kernels. Bull. Austral. Math. Soc. 67 (2003), no. 2, 187–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement